The space of free loops on a real projective space. Groups of homotopy self-equivalences and related topics

S. Bauer, Michael Charles Crabb, M. Spreafico

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)33-38
    Number of pages5
    JournalContemporary Mathematics
    Volume274
    Publication statusPublished - 2001

    Cite this

    The space of free loops on a real projective space. Groups of homotopy self-equivalences and related topics. / Bauer, S.; Crabb, Michael Charles; Spreafico, M.

    In: Contemporary Mathematics, Vol. 274, 2001, p. 33-38.

    Research output: Contribution to journalArticle

    Bauer, S. ; Crabb, Michael Charles ; Spreafico, M. / The space of free loops on a real projective space. Groups of homotopy self-equivalences and related topics. In: Contemporary Mathematics. 2001 ; Vol. 274. pp. 33-38.
    @article{81604b4b4b5a45c393163a6db7b3431d,
    title = "The space of free loops on a real projective space. Groups of homotopy self-equivalences and related topics",
    author = "S. Bauer and Crabb, {Michael Charles} and M. Spreafico",
    year = "2001",
    language = "English",
    volume = "274",
    pages = "33--38",
    journal = "Contemporary Mathematics",
    issn = "0271-4132",

    }

    TY - JOUR

    T1 - The space of free loops on a real projective space. Groups of homotopy self-equivalences and related topics

    AU - Bauer, S.

    AU - Crabb, Michael Charles

    AU - Spreafico, M.

    PY - 2001

    Y1 - 2001

    M3 - Article

    VL - 274

    SP - 33

    EP - 38

    JO - Contemporary Mathematics

    JF - Contemporary Mathematics

    SN - 0271-4132

    ER -